# SDR DLL10991796

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Component: 47226001
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

'B' LOOP PREVIOUSLY BAD.  NR 2 ENG FIRE HANDLE AND NR 2 'A' LOOP ILLUMINATED IN FLIGHT.  NR 2 ENG SHUT DOWN AND BOTH FIRE BOTTLES DISCHARGED POM PROCEDURES COMPLETED.  WINDMILL TIME 15        MINUTES.  NR 2 IDG DISCONNECTED.  REPLACED FIRE LOOP ASSY AND DETECTOR CONTROL UNIT.
